# SDR DHL2001742525

- Difficulty date: October 3, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE LEFT WING T/E AREA, UPPER FIXED PANEL TOP OF I/B FLAP O/B JACKSCREW HAS SUPPORT ANGLE CRACKED ALONG RIVET.
